MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7134
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: used the first date of the month of the aware date.As the event date provided was on later date, than the aware date.E1.Initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported, that balloon rupture occurred.The patient presented with chest pain.The 28x3.0mm, 90% stenosed, de novo target lesion contained a <45 degrees bend.And was located in the mildly tortuous, and severely calcified left circumflex artery.A 2.00mm x 20mm emerge balloon catheter was advanced for dilation.However, during the inflation at nominal pressure, the balloon ruptured.The device was removed.And the procedure was completed with another of the same device.No patient complications were reported.And the patient status was stable.
 
Additional Manufacturer Narrative
Updated: b3.Date of event.E1.Initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with chest pain.The 28x3.0mm, 90% stenosed, de novo target lesion contained a <=45 degrees bend and was located in the mildly tortuous and severely calcified left circumflex artery.A 2.00mm x 20mm emerge balloon catheter was advanced for dilation.However, during the first inflation in the at nominal pressure, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.No patient complications were reported, and the patient status was stable.It was further reported that the balloon ruptured during initial inflation at 10 atmospheres for 5 seconds.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17213074
Report Number2124215-2023-32928
Device Sequence Number6433667
Product Code LOX
UDI-Device Identifier08714729806301
UDI-Public08714729806301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model Number7134
Device Catalogue Number7134
Device Lot Number0027493709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer07/02/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight50 KG